Application of the conjecture on the Manin obstruction to various diophantine problems
Journées arithmétiques de Besançon, Astérisque no. 147-148  (1987), p. 307-314
@incollection{AST_1987__147-148__307_0,
     author = {Kanevsky, Dimitri},
     title = {Application of the conjecture on the Manin obstruction to various diophantine problems},
     booktitle = {Journ\'ees arithm\'etiques de Besan\c con},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {147-148},
     year = {1987},
     pages = {307-314},
     zbl = {0625.14010},
     language = {en},
     url = {http://www.numdam.org/item/AST_1987__147-148__307_0}
}
Kanevsky, Dimitri. Application of the conjecture on the Manin obstruction to various diophantine problems, in Journées arithmétiques de Besançon, Astérisque, no. 147-148 (1987), pp. 307-314. http://www.numdam.org/item/AST_1987__147-148__307_0/

[1] E. Artin and J. Tate, Class Field Theory, New York, 1967. | Zbl 0176.33504

[2] Algebraic Number Theory (Edited by J.W.S. Cassels and A. Fröhlich) Academic Press : London and New York, 1967.

[3] S. Bloch, On the Chow groups of certain rational surfaces, Ann. Sci. Ec. Norm. Sup., (4)-14 (1981), 41-59. | Article | Zbl 0524.14006

[4] J.-L. Colliot-Thélène, D. Coray And J.-J. Sansuc, Descente et principe de Hasse pour certaines variétés rationnelles, J. reine angew. Math., 1980, 320, p. 150-191. | Zbl 0434.14019

[5] J.-L. Colliot-Thélène And J.-J. Sansuc, La descente sur les variétés rationnelles, in : Journées de géométrie algébrique d'Angers, 1979, p. 223-237. | Zbl 0451.14018

[6] J.-L. Colliot-Thélène, D. Kanevsky And J.-J. Sansuc, Arithmétique des surfaces cubiques diagonales, Orsay preprint 85T46, (1985). | Zbl 0639.14018

[7] J.-L. Colliot-Thélène, J.-J. Sansuc And Sir P. Swinnerton-Dyer, Intersections de deux quadriques et surfaces de Châtelet, CR. Ac. Sci., Paris, 1984, Ser. I, 298 : 16 , p. 377-380. | Zbl 0575.14044

[8] D. Coray, Algebraic points on cubic hypersurfaces, Acta Arithmetica XXX (1976), p. 267-296. | Article | Zbl 0294.14012

[9] S. Lang, On quasi algebraic closure, Annals of Math., Vol. 55, No. 2, 1952, p. 373-390. | Article | Zbl 0046.26202

[10] Yu. I. Manin, Cubic forms, North-Holland, Amsterdam, 1974, 1986. | Zbl 0582.14010 | Zbl 0277.14014